# SDR REXA2020021280201

- Difficulty date: January 28, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 24,646 hours, 24,545 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 601R103712
- Condition: Cracked
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLAP STUB FAIRING FWD FITTING IS CRACKED AND BENT
REMOVED AND REPLACED RH FLAP STAB FAIRING FWD FITTING IAW CRJ 200 SRM 51-42-20 AND TR 51-42 WVAC EMP #750 MTC
